# SDR SWAA2022031673522

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAVE 4 HOLE FWD AND 2 AFT ELONGATED. (228-034) / [01] REPLACED PANEL 194E ;PANEL WILL BE INSTALLED ON WORK CARD TTG8Q009Y48E;[02] VERIFIED 1;COMPLETE
